# SDR SIMA20130309014

- Difficulty date: March 9, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 24,110 hours, 21,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT CORRODED JUST BELOW LT AND RT LWR STRIKER PLATES.  REPAIRED STRIKER PLATE AREA IAW AEA EO EM-53MR-1129.
